# SDR C2XA96IA064

- Difficulty date: March 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14813
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 100
- Engine: Pwa PW121
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Tower Shaft
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 10,813 hours
- Stage of operation: CR
- Nature of condition: J, R
- Precautionary procedure: E

## Discrepancy

BTR - FLT 2674 - PILOT REPORTED THAT THE NR 2 ENGINE EXPERIENCED PARTIAL POWER LOSS, AND THAT THE OIL DROPPED TO ZERO PSI.  THE CREW SHUT THE ENGINE DOWN AND THE AIRCRAFT LANDED AT BTR WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND THE TOWER SHAFT ON THE TURBO MACHINE AGB TO HAVE FAILED.  THE NR 2 ENGINE WAS REMOVED AND REPLACED AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
